# SDR UPS802613

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'B' CHECK, MAINTENANCE FOUND A CRACK IN FWD VERTICAL 'V' ANGLE NR 1 PIT, LWR SECTION BETWEEN BOLT HOLES.  REPAIRED PER UPS EO DC8-5310-6773A.
